Obserwuj
Roman Badora
Roman Badora
University of Silesia in Katowice, Institute of Mathematics
Zweryfikowany adres z us.edu.pl
Tytuł
Cytowane przez
Cytowane przez
Rok
On approximate derivations
RS Badora
Mathematical Inequalities & Applications 9 (1), 2006
1372006
On approximate ring homomorphisms
R Badora
Journal of Mathematical Analysis and Applications 276 (2), 589-597, 2002
1122002
On some trigonometric functional inequalities
R Badora, R Ger
Functional equations—results and advances, 3-15, 2002
572002
On the stability of the cosine functional equation
R Badora
431998
On a joint generalization of Cauchy's and d'Alembert's functional equations
R Badora
aequationes mathematicae 43 (1), 72-89, 1992
391992
On Hyers—Ulam stability of Wilson's functional equation
R Badora
aequationes mathematicae 60, 211-218, 2000
382000
Additive selections and the stability of the Cauchy functional equation
R Badora, R Ger, Z Páles
The ANZIAM Journal 44 (3), 323-337, 2003
372003
On some generalized invariant means and their application to the stability of the Hyers-Ulam type
R Badora
Annales Polonici Mathematici 58 (2), 147-159, 1993
351993
On the Hahn-Banach theorem for groups
R Badora
Archiv der Mathematik 86 (6), 517-528, 2006
172006
Decomposition of mappings approximately inner product preserving
R Badora, J Chmieliński
Nonlinear Analysis: Theory, Methods & Applications 62 (6), 1015-1023, 2005
172005
A note on a fixed point theorem and the Hyers–Ulam stability
R Badora, J Brzde¸ k
Journal of Difference Equations and Applications 18 (6), 1115-1119, 2012
122012
Applications of Banach limit in Ulam stability
R Badora, J Brzdęk, K Ciepliński
Symmetry 13 (5), 841, 2021
112021
Fixed points of a mapping and Hyers–Ulam stability
R Badora, J Brzdȩk
Journal of Mathematical Analysis and Applications 413 (1), 450-457, 2014
112014
Note on the superstability of the Cauchy functional equation
R Badora
Publicationes Mathematicae Debrecen 57 (3-4), 421-424, 2000
112000
On the stability of a functional equation for generalized trigonometric functions
TM Rassias, R Badora
Functional Equations and Inequalities, 1-5, 2000
92000
On Tabor groupoids and stability of some functional equations
R Badora, B Przebieracz, P Volkmann
Aequationes mathematicae 87, 165-171, 2014
82014
Stability of the Pexider functional equation
RS Badora, BG Przebieracz, P Volkmann
Annales Mathematicae Silesianae, 2010
82010
On a generalized Wilson functional equation
R Badora
Walter de Gruyter GmbH & Co. KG 12 (4), 595-606, 2005
82005
Monomial selections of set-valued maps
R Badora, Z Páles, L Székelyhidi
aequationes mathematicae 58, 214-222, 1999
81999
Stability properties of some functional equations
R Badora
Functional Equations in Mathematical Analysis, 3-13, 2012
72012
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20